The QSF property for groups and spaces.

Michael L. Mihalik; Stephen G. Brick

Mathematische Zeitschrift (1995)

  • Volume: 220, Issue: 2, page 207-218
  • ISSN: 0025-5874; 1432-1823

How to cite


Mihalik, Michael L., and Brick, Stephen G.. "The QSF property for groups and spaces.." Mathematische Zeitschrift 220.2 (1995): 207-218. <>.

author = {Mihalik, Michael L., Brick, Stephen G.},
journal = {Mathematische Zeitschrift},
keywords = {two-complexes; universal covers; fundamental group},
number = {2},
pages = {207-218},
title = {The QSF property for groups and spaces.},
url = {},
volume = {220},
year = {1995},

AU - Mihalik, Michael L.
AU - Brick, Stephen G.
TI - The QSF property for groups and spaces.
JO - Mathematische Zeitschrift
PY - 1995
VL - 220
IS - 2
SP - 207
EP - 218
KW - two-complexes; universal covers; fundamental group
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.